advertisement
Question
Posted by: Ané  | 2011/03/02

Menstruasie

Verlede jaar November het ek en my man besluit om die Pill (Minesse) te staak, sodat ons kan swanger raak in hierdie jaar! My menstruasie was normaal gewees vir 3maande en toe menstrueer ek glad nie! Was dokter toe, is nie swanger nie, en my hormoonvlakke wys alles normaal. My dr. het my nou weer vir 2maande op Minesse gesit, om my siklus weer aan die gang te sit! Was dit wys van hom? Wat kan die rede wees? En as ek nie na die 2 maande weer normaal menstrueer nie, wat dan?

Skies vir al die vrae, wil net ''n 2de opinie hoor!
Groete
Ané 

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes I think what your doctor did was okay. If you do not menstruate after the 2 months, then the first thing would be to check for ovulation. The next thing might be to check the womb lining.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/03

Yes I think what your doctor did was okay. If you do not menstruate after the 2 months, then the first thing would be to check for ovulation. The next thing might be to check the womb lining.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement